# SDR FDEA202405240725

- Difficulty date: May 24, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N294FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63131
- Aircraft time: 3,306 hours, 1,641 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251113
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING FIXED LEADING EDGE NOSE FORMER ANGLE CRACKED AT OSS 499.6 ON THE LEFT WING. REMOVED THE DAMAGED NOSE FORMER ANGLE FROM THE LEFT WING FIXED LEADING EDGE AT OSS 499.6. INSTALLED A   NEW NOSE FORMER ANGLE. FEDEX DRAWING SR67-57-002 REV. A.
